Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is black, tarry stools a side effect of fentanyl transdermal system?

Premium Questions

Dr. Anshul Varshney MD

Black tarry stools, loose while taking augmentin . In know it may be side effect but should I stop? Will it be much longer? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.   Ashish Verma MD

I've had two episodes of black, tarry stools - never had 'em before? Is this serious? ... View answer

Answered by : Dr. Ashish Verma ( General Surgeon)
Dr. Muhammad Ali Rauf MD

i have very black heavy stool in my colostomy bag YYYY@YYYY ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Amit Jain MD

3 months ago, I had black tarry stool for 3 days n it went away. I haven't had one since. Should I go see a dr? About 3 months ago, I had a black tarry stool for 3 days. It went... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. T Chandrakant MD

L have had two black stool movements this morning is there concern? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Public Forum Discussions

Dr. Akash Kumar MD

I have started taking probiotics for vaginal discomfort and have experienced black tarry stools. Is this a side effect of taking probiotics. I am a 67 yr. old female and not taking any... View answer

Answered by : Dr. Akash Kumar ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

I was having black tarry stools 7 weeks ago for a period of 3 weeks. The doctors believe ... inflammation in my upper intestine. Today however I had my first episode of black tarry... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Penchila Prasad Kandikattu MD

for hot flashes, Zyrtec 10 mg for allergies. I ve noticed i get sudden diarrhea (loose stools) and then i get black tarry stools (not every time, but once a month) after the diarrhea. Is this... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Muhammad Zahir Shah MD

Hi, for the past 2 days I have had diarreah, nad today I had black tarry stools. Often when I have ... breast. More pain on the rght side of my stomache though. What could be causeing this? I do... View answer

Answered by : Dr. Muhammad Zahir Shah ( Internal Medicine Specialist)
Dr.   Ashish Verma MD

noticed that pieces of black or tarry stool came up as well. Still having pieces in reg. stool ... View answer

Answered by : Dr. Ashish Verma ( General Surgeon)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Black,tarry stools is a very serious sign.It indicates upper gastrointestinal bleeding and it is not a common side effect of Effexor. I suggest to consult a physician and get examined as...

Dr. M Y Shareef MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult...

Dr.         Sunil Kumar Srivastava MD

More common side effects of azithromycin Diarrhea loose stools Less common Blistering, crusting, irritation, itching, or reddening of the skin cracked, dry, or scaly skin fever swelling Rare Abdominal...